# SDR COMA9910032

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE WARNING AFTER TAKEOFF COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
